MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah V40 COCR LFIT HEAD 36MM +5 OFFSET; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah V40 COCR LFIT HEAD 36MM +5 OFFSET; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 6260-9-236
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: it was reported that the patient's left hip was revised due to extreme trunnion wear.The stem, head and liner were revised to an insignia stem, ceramic head, and liner.Rep confirmed that there were no allegations against the revised liner.Rep also confirmed that aside from relevant pictures, no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
V40 COCR LFIT HEAD 36MM +5 OFFSET
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50091026
Report Number0002249697-2026-00657
Device Sequence Number10478925
Product Code JDI
UDI-Device Identifier07613327032314
UDI-Public07613327032314
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number6260-9-236
Device Lot NumberMLN8Y9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight188 LB